| Model Number |
1010 |
| Medical Device Problem Code |
Connection Problem (2900)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/27/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
The returned device was thoroughly inspected and analyzed.Visual inspection identified no anomalies.The device was able to be interrogated and a memory download was performed successfully.The device was then exposed to simulated heart load conditions, and the defibrillation and sensing functions were tested.The device operated appropriately, according to its performance specifications with no out of range measurements or interruptions in therapy output.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
Event or Problem Description
Boston scientific received information that this during a routine subcutaneous implantable cardioverter defibrillator (s-icd) replacement, the physician reported difficulty releasing the header setscrew.The s-icd was successfully explanted.The device was later returned for laboratory analysis with no resulting adverse patient effects.
Additional Manufacturer Narrative
Analysis determined there was no problem detected with this product.The clinical observations were unable to be confirmed through laboratory analysis as the setscrews were confirmed to be operating normally during testing.The instructions for use (ifu) provides additional instructions on how to loosen stuck setscrews if they occur during procedures and reminds users not to back the setscrew out against the backstop.The returned device was thoroughly inspected and analyzed.Visual inspection identified no anomalies.The device was able to be interrogated and a memory download was performed successfully.The device was then exposed to simulated heart load conditions, and the defibrillation and sensing functions were tested.The device operated appropriately, according to its performance specifications with no out of range measurements or interruptions in therapy output.Analysis did not identify any device characteristics that would have caused or contributed to the reported clinical observations.
Event or Problem Description
It was reported that this during a routine subcutaneous implantable cardioverter defibrillator (s-icd) replacement, the physician reported difficulty releasing the header setscrew.The s-icd was successfully explanted.The device was later returned for laboratory analysis with no resulting adverse patient effects.